Advertisement

How can I tell if I have taken too much phenytek?

You may have taken too much Phenytek if you have any of the following symptoms:
  • nausea
  • vomiting
  • uncontrolled shaking
  • slurred speech
  • loss of understanding reality
  • uncontrollable eye movements
Call your doctor right away if you have any of these symptoms, or call 911 if your symptoms are severe.

Continue Learning about Anticonvulsant

Does anticonvulsant use in bipolar teens have risks?
International Bipolar FoundationInternational Bipolar Foundation
Valproic acid and lamotrigine (Lamictal) and other anticonvulsants carry a Food and Drug Adminis...
More Answers
Should blood levels of anticonvulsants be monitored?
John Preston, PsyDJohn Preston, PsyD
Blood levels of anticonvulsants Depakote and Tegretol must be periodically monitored (especially...
More Answers
What medications interact with anticonvulsants?
Dr. John Preston, PsyDDr. John Preston, PsyD
Anticonvulsants can interact adversely with the following medications. Interactions vary depending o...
More Answers
How effective are anticonvulsants for treating migraines?
Donna Hill Howes, RNDonna Hill Howes, RN
Valproic acid and topiramate have been considered the top choices among anticonvulsants for reducing...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.